# SDR FOTR2011111915013

- Difficulty date: November 19, 2011
- Submitted: November 29, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N794AG
- Make and model: Doug DC-9-82
- Aircraft serial: 49794
- Aircraft time: 38,288 hours, 43,640 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Part time: 38,288 hours, 43,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW EMBEDDED IN LOWER SURFACE OF CABIN FLOOR PANEL STA656 LBL30.  REPAIRED ON FASI WO 21186, NR 15013.
